# SDR CALA2025110410868

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N67501
- Make and model: Boeing 737-9
- Aircraft serial: 43430
- Aircraft time: 18,489 hours, 6,149 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUMMING SOUND REPORTED BY FLT ATTENDANT POSSIBLY COMING FROM FOW ARD RIGHT ENTRY DOOR PERFORMED EXTERNAL - ZONAL (GVI): ENTRY DOORS, SERVICE DOORS, AUTOMATIC OVERWING EXITS, AND CARGO DOORS IAW AMM TASK 05-41-08-210-801. NO DAMAGE NOTED
